MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R; ORTHOPAEDIC TEMPLATE
Model Number AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 9/20/2023, it was reported by a sales representative via sems-06036695 that an ar-9236-02ag-15r univers vaultlock augmented glenoid trial, medium 15 ° right, had an issue during a tsa-eclipse procedure pm (b)(6) 2023.When removing the pegged augment trial, the central peg cracked right before it was completely out of bone.It was still attached to the trial, but the plastic around the central metal peg was cracked.No piece broke off inside the patient.There was no harm to the patient, and they were past the point of needing to trial again.The case was completed successfully without complication.The complaint device was discarded.This occurred during use with no patient harm.Additional information has been requested.On 10/3/2023, the sales representative provided the following information via email: there was no case delay reported.No picture was taken as the broken trial was thrown out by spd before they came out of the wash to put the trays back together.
 
Additional Manufacturer Narrative
Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the reported event is not confirmed.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.

Brand Name
AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17958734
Report Number1220246-2023-08240
Device Sequence Number7044541
Product Code HWT
UDI-Device Identifier00888867350816
UDI-Public00888867350816
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK TRIAL, MEDIUM 15R
Device Catalogue NumberAR-9236-02AG-15R
Device Lot NumberNP215R000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown